# SDR HALA20250509026

- Difficulty date: May 6, 2025
- Submitted: May 10, 2025
- Operation: Air carrier
- Aircraft: N227HA
- Make and model: Airbus A321-271N
- Aircraft serial: 9223
- Aircraft time: 16,425 hours, 3,648 cycles
- System (JASC): 2612 · Fire Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Zone 900
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SMOKE LAVATORY SMOKE LAV D. FA REPORTED ALL CLEAR. PERFORMED OPERATIONAL CHECK OF THE LAV SMOKE DETECTION PER AMM 26-17-00-710-001-A. OPS CHECK GOOD. NO FAULTS NOTED. A/C OK TO CONTINUE
